MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION OLG-2800A; CARBON DIOXIDE MONITOR

NIHON KOHDEN CORPORATION OLG-2800A; CARBON DIOXIDE MONITOR
Model Number OLG-2800A
Medical Device Problem Code Inaudible or Unclear Audible Prompt/Feedback (2283)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that this stand-alone etco2 monitor (olg-2800) alarm sound is very quiet and that they cannot hear it at the nurse's station.The customer turned the alarm volume up to 8; which is the highest setting and still cannot hear the alarm sound outside of the patient's room.The customer asked nihon kohden for other options as this issue does not meet the customer patient safety needs.Nihon kohden provided the customer with an option of a nurse call output that will turn on a light, but this requires installation.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that this stand-alone etco2 monitor (olg-2800) alarm sound is very quiet and that they cannot hear it at the nurse's station.No consequence or impact to the patient was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: on (b)(6) 2019 customer communicated with nk sales rep brian cassidy of low alarm volume; it could not be heard outside of the room.Service requested: troubleshooting.Service performed: troubleshooting.Investigation result: customer voiced concerned about the alarm volume for olg-2800a at the nurse's station.There was no concern with alarm volume when the clinical is present in the room.This is a user need that is being addressed by other product solutions.Customer wanted to explore other options.Options for this user need are: 1) network device (olg-3800a) or 2) nurse call output.Nk sales rep was informed of these options.Customer currently have 2 olg-2800a installed.Service history for both devices show no other incidents have been reported since (b)(6) 2019.

Brand Name
OLG-2800A
Common Device Name
CARBON DIOXIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, 161-8 560
JA  161-8560
MDR Report Key8913542
Report Number8030229-2019-00390
Device Sequence Number2000538
Product Code CCK
UDI-Device Identifier04931921103814
UDI-Public4931921103814
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K062115
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2019
Report Date (Section F) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOLG-2800A
Device Catalogue NumberOLG-2800A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/13/2019
Device Age42 MO
Event Location Hospital
Date Report to Manufacturer12/03/2019
Initial Date Received by Manufacturer 06/28/2019
Supplement Date Received by Manufacturer11/13/2019
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA12/03/2019